# SDR QXEA2010061800356

- Difficulty date: June 14, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 17,056 hours, 17,152 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE DOOR CAUTION LIGHT, AND NOSE GEAR RED UNSAFE LIGHT ON. INDICATED AIR SPEED 145 KTS AT THE TIME WE GOT THE UNSAFE LIGHT. PERFORMED ALTERNATE GEAR EXTENSION. LANDING UNEVENTFUL. R & R NGLK2 PROX SENSOR WITH NEW IAW AMM TASK 32-21-16-400-801 OPS CHECK GOOD NO DEFECTS NOTED. RETURNED TO SERVICE.
